# SDR MZZA96026

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5241 · Galley Doors
- Part: Support Plate
- Condition: Cracked
- Location: R1 Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/2D CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, 6 INCH LONG CRACK WAS FOUND ON R1 GALLEY DOOR LOWER FORWARD DOOR STOP BOLT FITTING SUPPORT PLATE.  THE CRACK WAS STOP DRILLED AND REPAIRED PER B727 SRM 51-40-2.  HANGAR NON ROUTINE REPAIR ITEM CARD NR 807054 (SEQ NR 02260).  (M)
